# SDR HNAA2023030800066

- Difficulty date: February 19, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 40,985 hours, 37,965 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEVEL 2 CORROSOIN IN LAV FLOOR GUSSET BETWEEN FRAMES59-61.  REPAIRED IAW EMB145 SRM 51-10-03, 53-24-10AD, 51-40-02, AND 51-20-03.
